BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1  
Unread 01-08-2018, 09:34 AM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 211
Default Finasteride - water retention

Hey guys. I posted something similar on the diet page with sweeteners and itís correlation to water retention and I got very good feedback.

I also wanted to explore the supplement side as to why Iíve blown up like a puffa fish. Blood tests look very healthy and doctors were a bit baffled them selves. Then I realised Iíve been on Finasteride since October...

Anyone have any input on why Finasteride would make me retain a lot of water?

Many thanks
Reply With Quote
  #2  
Unread 01-08-2018, 10:51 AM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,659
Default

dht drugs dry you out. so a blocker has opposite effects? just a conjecture
Reply With Quote
  #3  
Unread 01-08-2018, 10:56 AM
zLeeKo's Avatar
zLeeKo zLeeKo is offline
Senior Member
 
Join Date: Nov 2015
Location: Belgrade, Serbia
Posts: 637
Default

It's probably estrogen related, high estrogen cause water retention. Since drug is documented to increase estrogen levels, this is the likely cause.
__________________
"He never had the makings of a varsity athlete"
Reply With Quote
  #4  
Unread 01-08-2018, 12:28 PM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 211
Default

Quote:
Originally Posted by zLeeKo View Post
It's probably estrogen related, high estrogen cause water retention. Since drug is documented to increase estrogen levels, this is the likely cause.
im pretty sure i've found the underlying cause.

I've been very ignorant these past few weeks and i've failed to keep a close eye on my symptoms. Looking back, i've been having everything associated with high est these past few months..

1) Water retention, chipmunk face,
2) hot flushes. red race, puffy nipples
3) sex drive gone down
4) back pain
5) bad skin
6) hunger (i don't actually know if theres a correlation there)

Last edited by Taytay100 : 01-08-2018 at 12:33 PM.
Reply With Quote
  #5  
Unread 01-08-2018, 01:11 PM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,659
Default

Get some blood work to be sure. Some of these issues are exactly what I got when i tanked my estro (no sex drive, joint issues etc). High estro i feel pretty damn good honestly other than being a little too emotional. Of course there maybe a difference how it affects us..
Reply With Quote
  #6  
Unread 01-08-2018, 01:25 PM
zLeeKo's Avatar
zLeeKo zLeeKo is offline
Senior Member
 
Join Date: Nov 2015
Location: Belgrade, Serbia
Posts: 637
Default

^ Low estrogen is a living hell. You feel like a corpse.

To the OP, check E2 via blood test.
__________________
"He never had the makings of a varsity athlete"
Reply With Quote
  #7  
Unread 01-08-2018, 02:03 PM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,659
Default

Quote:
Originally Posted by zLeeKo View Post
^ Low estrogen is a living hell. You feel like a corpse.

To the OP, check E2 via blood test.
Beyond the physical it was absolutely the most pessimistic, bleak and hopeless i felt. Nuts
Reply With Quote
  #8  
Unread 01-08-2018, 02:21 PM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 211
Default

takes a long time to get blood tests over here. I got bloods two weeks ago and like a fool i didn't get estro tested. Everything else showed i was fit as a fiddle

I'm just going to slash finasteride completely and see how i respond. I guarantee i'll be 10lbs lighter in a week or two.
Reply With Quote
  #9  
Unread 01-08-2018, 09:01 PM
ssg10587 ssg10587 is offline
Senior Member
 
Join Date: Feb 2013
Posts: 309
Default

Quote:
Originally Posted by Taytay100 View Post
takes a long time to get blood tests over here. I got bloods two weeks ago and like a fool i didn't get estro tested. Everything else showed i was fit as a fiddle

I'm just going to slash finasteride completely and see how i respond. I guarantee i'll be 10lbs lighter in a week or two.
Yeah I would man. Not worth the trouble to have hair. Tried it myself with adrenal fatigue and lacking energy in the gym. Gone bald and glad I did. DHT is a great thing for men, as you are seeing.
Reply With Quote
  #10  
Unread 01-09-2018, 01:09 AM
lostmyoldaccount lostmyoldaccount is offline
Senior Member
 
Join Date: Jun 2011
Posts: 919
Default

Quote:
Originally Posted by ssg10587 View Post
Yeah I would man. Not worth the trouble to have hair. Tried it myself with adrenal fatigue and lacking energy in the gym. Gone bald and glad I did. DHT is a great thing for men, as you are seeing.
I take duta which is way, waaaaaaaay stronger than fina and I have zero sides, zero water gain, never lost strength from day 1. Also hair much fuller and thicker after a few years on it.

I think side effects are extremely rare if you look at peer reviewed studies (and not that weird propecia forum study)

amazing drug imo
__________________
Half-way measures don't get very far. You can only do one thing well at a time. Trying to gain muscle while losing fat will result in failure.

Get to 10% bodyfat first while lifting weights heavy 3x a week with reduced volume. Two weeks maintenance. Bulk up slowly (1 lb weight gain per week max), focus on getting stronger, measure body composition changes often.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 12:06 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.